# SDR GUUA95432120409A

- Difficulty date: December 4, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Aircraft time: 27,399 hours, 31,813 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Board
- Part number: 1123640215
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, LANDING GEAR HANDLE LIGHT WITH HORN REMAINED ILLUMINATED FOR THE ENTIRE DURATION OF THE FLIGHT.  REPLACED PC BOARD A406. LANDING GEAR OPERATIONAL CHECK GOOD.
